Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Conservation laws for two-phase filtration models
Blekinge Tekniska Högskola, Sektionen för ingenjörsvetenskap, Avdelningen för matematik och naturvetenskap.
2014 (Engelska)Ingår i: Communications in nonlinear science & numerical simulation, ISSN 1007-5704, E-ISSN 1878-7274, Vol. 19, nr 2, s. 383-389Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The paper is devoted to investigation of group properties of a one-dimensional model of two-phase filtration in porous medium. Along with the general model, some of its particular cases widely used in oil-field development are discussed. The Buckley-Leverett model is considered in detail as a particular case of the one-dimensional filtration model. This model is constructed under the assumption that filtration is one-dimensional and horizontally directed, the porous medium is homogeneous and incompressible, the filtering fluids are also incompressible. The model of "chromatic fluid" filtration is also investigated. New conservation laws and particular solutions are constructed using symmetries and nonlinear self-adjointness of the system of equations.

Ort, förlag, år, upplaga, sidor
Elsevier , 2014. Vol. 19, nr 2, s. 383-389
Nyckelord [en]
Conservation laws, Filtration equations, Lie group analysis of differential equations, Nonlinear self-adjointness, Symmetries, Two-phase filtration
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:bth-6711DOI: 10.1016/j.cnsns.2013.06.015ISI: 000325128700010Lokalt ID: oai:bth.se:forskinfo1E9C948AE4E7E9B7C1257BE80024DDD6OAI: oai:DiVA.org:bth-6711DiVA, id: diva2:834243
Tillgänglig från: 2014-04-23 Skapad: 2013-09-16 Senast uppdaterad: 2017-12-04Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Ibragimov, Nail

Sök vidare i DiVA

Av författaren/redaktören
Ibragimov, Nail
Av organisationen
Avdelningen för matematik och naturvetenskap
I samma tidskrift
Communications in nonlinear science & numerical simulation
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 230 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf